# SDR YENA2019122320710

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 57,458 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 583, EC A19-1052-01, KEEL BEAM,  RT MLG DOOR ACTUATOR FITTING REPLACEMENT PERMANENT REPAIR,  MAJOR.   ACCOMPLISHED EC A19-1052-01 "MAJOR REPAIR".
